# SDR UIEA2021081401797

- Difficulty date: August 14, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,823 hours
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Terminal
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE HPSOV EICAS MESSAGE AFTER TAKEOFF( FOUND BROKEN TERMINAL OF R HPSOV. RETERMINATED. IAW SWPM 20-30-11. OPS CHECK OF HPSOV GOOD. IAW AMM 36-11-03. HIGH POWER RUNS ACCOMPLISHED. IAW AMM 71-00-00. NO DEFECTS NOTED. )
